| Model Number |
2000EA |
| Medical Device Problem Codes |
Leak/Splash (1354); Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
12/13/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation summary: a photo of the smartsite was provided by the customer.A crack in the smartsite could not be identified in the photo.The customer complaint of component damage - leak could not be verified with the photo provided.A device history record review for model 2000ea, lot number 21035207 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 02mar2021 there were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.No product will be returned per customer.No investigation was performed.
Event or Problem Description
It was reported that the bd smartsite needle-free valve experienced device damage while still considered operable.The following information was provided by the initial reporter: leaking of blood between the smartsite and their microclave.We believe it was either a crack in the smartsite or the microclave.